Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

155 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Doctors waiting to answer your question

Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

...and 18,000+ more Doctors from across the world

Showing results for :

Is vomiting a side effect of osphena?

Premium Questions

doctor1 MD

that may not be able to reverse. This week my ob-gyn gave me a script for Osphena and I haven't taken it because after reading the side effects I am scared to. I have heart disease and have had a double bypass ...

doctor1 MD

I had a hysterectomy and suffer from extremely painful intercourse. I would like to try Osphena. ...

doctor1 MD

I am taking Osphena 60 mg and I also take Tamsulosin 0.4mg and Amitriptyline 10mg ... I am wondering if the interaction of these medications may be causing undesirable side effects! I'm experiencing ...

doctor1 MD

Hello. i took the emergency contraception pill NORLEVO . Last time i used it it was July and in August after almost a month near the days of my menstruation i was vomiting and i was really sick ...

doctor1 MD

skin is very pale, almost transparent, He has had vomiting following ingesting relatively small amounts of sugar. Could all of this be side effects of risperdol? ...

Public Forum Discussions

doctor1 MD

My doctor prescribed this medicine to me called Osphena and I was curious after reading the side affects of this prescription I m alittle nervous to even consider getting it. I don t want to have issues ...

doctor1 MD

that was normal. Along with that my doctor gave me Osphena. Both of these have the potential of causing cancer and not discussed! Osphena usually is for paintful interourse which I don t have so don t see why she gave me ...

doctor1 MD

Hi I am 70 years old. I have been taking osphena for the last 3 years and would like to discontinue taking them now. My Dr took me down to 3 times a week, M, W and Fri. I have taken the Monday tab away, do ...

doctor1 MD

doctor prescribed Osphena since I did not like the idea of the Premarin. The hot flashes caused by the Osphena are too much and I have stopped both. What happens if I don t take anything? Intercourse dryness ...

doctor1 MD

I ran out and got off my osphena for about 1.5 weeks. i started having a lot watery vaginal discharge at about 7 days and my hot flashes got dramatically worse. no bleeding. what do you think ...

doctor1 MD

In the past when side effect have included such things as vomiting or nausea, or even anything to do with my digestive system, I have experienced those side effects and they have kept me awake all ...

doctor1 MD

time we had intercourse was two weeks and two days ago. she woke up this morning around 4am vomiting and she says she s been vomiting the whole day. is this a side effect of the implant? ...

doctor1 MD

My 18 months old child is vomiting since night.whatever he eats or drinks vomits everything.my doctor has suggested perinorm,i read in an article that this medicine has many side effects ...

doctor1 MD

month running now). So far we have observed some of the side effects like Rashes ion her body... But today from last 3 hours onwards she is suffering from Diarhoea and vomitings. Please advise is there any ...

doctor1 MD

and nan pro but she can t digest it,and she s making a big vomiting after consuming it.please give me your valuable suggestions to make my baby s tummy full without side effects ...

Mobile Questions and Answers

doctor1 MD

Abdominalnpain, vomiting diarrhea. Headache fever.

doctor1 MD

Nausea and vomiting but no any major side effect.

doctor1 MD

Sedation, nausea, tremors and vomiting are common side effects.